Controllability of Sobolev-Type Neutral Stochastic Mixed Integrodifferential Systems

  • Sathya Ravikumar

Abstract

This paper focuses on the controllability of Sobolev-type neutral stochastic mixed Volterra-Fredholm integrodifferential systems with nonlocal conditions in Hilbert spaces. Sufficient conditions for controllability are obtained by using resolvent operator and fixed point technique.
Published
2012-12-12
How to Cite
Ravikumar, S. (2012). Controllability of Sobolev-Type Neutral Stochastic Mixed Integrodifferential Systems. European Journal of Mathematical Sciences, 1(1), 68-87. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/62
Section
Articles